Conformal Mappings between Canonical Multiply Connected Domains

  • Darren Crowdy
  • Jonathan Marshall


Explicit analytical formulae for the conformal mappings from the canonical class of multiply connected circular domains to canonical classes of multiply connected slit domains are constructed. All the formulae can be expressed in terms of the Schottky-Klein prime function associated with the multiply connected circular domains.


multiply connected Green’s functions 

2000 MSC

30C20 31A15 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    M. J. Ablowitz and A. S. Fokas, Complex Variables, Cambridge University Press, 1997.Google Scholar
  2. 2.
    H. Baker, Abelian Functions, Cambridge University Press, Cambridge, 1995.zbMATHGoogle Scholar
  3. 3.
    A. F. Beardon, A Primer on Riemann Surfaces, London. Math. Soc. Lecture Note Ser. 78, Cambridge University Press, Cambridge, 1984.Google Scholar
  4. 4.
    E. D. Belokolos, A. I. Bobenko, V. Z. Enol’skii, A. R. Its and V. B. Matveev, Algebro-Geometric Approach to Nonlinear Integrable Equations, Springer Verlag, 1994.Google Scholar
  5. 5.
    D. G. Crowdy and J. S. Marshall, Analytical formulae for the Kirchhoff-Routh path function in multiply connected domains, Proc. Roy. Soc. A. 461 (2005), 2477–2501.MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    D. G. Crowdy and J. S. Marshall, The motion of a point vortex through gaps in walls, to appear in J. Fluid Mech.Google Scholar
  7. 7.
    D. G. Crowdy, Schwarz-Christoffel mappings to multiply connected polygonal domains, Proc. Roy. Soc. A 461 (2005), 2653–2678.MathSciNetzbMATHCrossRefGoogle Scholar
  8. 8.
    D. G. Crowdy, Genus-N algebraic reductions of the Benney hierarchy within a Schottky model, J. Phys. A: Math. Gen. 38 (2005), 10917–10934.MathSciNetzbMATHCrossRefGoogle Scholar
  9. 9.
    J. Gibbons and S. Tsarev, Conformal mappings and reductions of the Benney equations, Phys Lett. A 258 (1999), 263–271.MathSciNetzbMATHCrossRefGoogle Scholar
  10. 10.
    P. Henrici, Applied and Computational Complex Analysis, Wiley Interscience, New York, 1986.zbMATHGoogle Scholar
  11. 11.
    G. Julia, Lecons sur la representation conforme des aires multiplement connexes, Gaulthiers-Villars, Paris, 1934.zbMATHGoogle Scholar
  12. 12.
    H. Kober, A Dictionary of Conformal Representation, Dover, New York, 1957.Google Scholar
  13. 13.
    P. Koebe, Abhandlungen zur Theorie der konformen Abbildung, Acta Mathematica 41 (1914), 305–344.MathSciNetCrossRefGoogle Scholar
  14. 14.
    V. V. Mityushev and S. V. Rogosin, Constructive Methods for Linear and Nonlinear Boundary Value Problems for Analytic Function Theory, Chapman & Hall/CRC, London, 1999.Google Scholar
  15. 15.
    D. Mumford, C. Series and D. Wright, Indra’s Pearls, Cambridge University Press, 2002.Google Scholar
  16. 16.
    Z. Nehari, Conformal Mapping, au]McGraw-Hill,_ New York, 1952.zbMATHGoogle Scholar
  17. 17.
    M. Schiffer, Recent advances in the theory of conformal mapping, appendix to: R. Courant, Dirichlet’s Principle, Conformal Mapping and Minimal Surfaces, 1950.Google Scholar
  18. 18.
    M. Schmies, Computational methods for Riemann surfaces and helicoids with handles, Ph.D. thesis, University of Berlin, 2005.Google Scholar

Copyright information

© Heldermann  Verlag 2006

Authors and Affiliations

  1. 1.Department of MathematicsImperial College LondonLondonUK

Personalised recommendations